| Catalog Number |
363421 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: the infusion was set to infuse for 60 minutes.No issues with the start of infusion, but it began to beep air-in-line with 10 minutes without any visible air bubbles.The rn circle-primed the line twice and changed out the iv pump.The infusion eventually finished but the infusion went longer than planned by 45 minutes.No injury reported.